# SDR 04FDEA01205

- Difficulty date: May 10, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD (WING SIDE) O/B FLAP I/B HINGE, ACTUATOR I/B LUG HOLE FOUND CORRODED.  RT FWD (WING SIDE) O/B FLAP I/B HINGE, ACTUATOR I/B LUG HOLE CORROSION REMOVED FOUND EXCEEDED LIMITS AS PER CMM 57-44-08 PG 402-407, ORIG DIA 1.187, FINAL DIA 1.221, AND REPAIRED AS PER EA 1-5740-75956, LT AND RT OUTBOARD FLAP INBOARD HINGE BRACKET ASSEMBLY CORROSION.
